# SDR DALA2014062203684

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 46,017 hours, 20,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT AND LIGHT FLICKERS AND LT SIDE AFT EXIT LIGHTS FLICKER ON AND OFF.  REPLACED RT OVERWING EPSU AND BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
